Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 129, NWS Denver/Boulder, CO

June 29, 2016Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 29, 2016, 6:16 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2016, 6:16 PM MDT (00:16 UTC)
Expired
Jun 29, 2016, 6:36 PM MDT
In force
20 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Elbert County, CO, Lincoln County, CO

The radar

The Pueblo radar (KPUX), 79 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
2873 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

330 
WUUS55 KBOU 300016
SVRBOU
COC039-073-300100-
/O.NEW.KBOU.SV.W.0129.160630T0016Z-160630T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
616 PM MDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 700 PM MDT

* AT 616 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LIMON TO NEAR SIMLA...OR ALONG A LINE EXTENDING
  FROM 31 MILES WEST OF FLAGLER TO 46 MILES NORTHEAST OF COLORADO
  SPRINGS...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LIMON...HUGO...GENOA AND MATHESON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3911 10406 3913 10405 3913 10406 3914 10407
      3931 10358 3919 10329 3895 10397
TIME...MOT...LOC 0016Z 298DEG 14KT 3929 10365 3916 10407 

HAIL...1.00IN
WIND...60MPH
 
$$

MEIER
1 follow-up statement
702 
WWUS55 KBOU 300036
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
636 PM MDT WED JUN 29 2016

COC039-073-300045-
/O.CAN.KBOU.SV.W.0129.000000T0000Z-160630T0100Z/
ELBERT CO-LINCOLN CO-
636 PM MDT WED JUN 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELBERT AND
CENTRAL LINCOLN COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEAST LINCOLN COUNTY UNTIL 730 PM MDT.

LAT...LON 3911 10406 3913 10405 3913 10406 3914 10407
      3931 10358 3919 10329 3895 10397
TIME...MOT...LOC 0032Z 298DEG 14KT 3926 10358 3913 10400 

$$

MEIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:59 PM MDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 29, 3:59 PM MDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
359 PM MDT WED JUN 29 2016

.SHORT TERM...(This evening through Thursday)
Issued at 359 PM MDT Wed Jun 29 2016

Increasing moisture is spreading east across Colorado this
afternoon. Low level moisture mixed out some near the mountains,
while it is greater over the eastern portion of the plains. We
still expect the strongest activity to move out of eastern Wyoming
and the Nebraska panhandle across the northeast plains this
evening. Marginally severe wind and hail are the most likely
threat.

Mid and high level moisture will continue to increase from the
west overnight, then a cold front will bring a surge of cooler and
moist air into the northeast late tonight or Thursday morning.
This may initially be a boundary related to overnight convection,
then reinforced by the larger scale pressure gradient. Some
question about the strength of the upslope winds. They may not be
that strong, but they will be persistent and may increase during
the day. At a minimum the moistening will continue. Today's models
have slowed the moistening down a bit, with some low level dryness
persisting through the early afternoon. Coupled with the cloud
cover, this could limit the amount and strength of convection
during the day. We could start with a few light showers related to
the moisture aloft through midday, then start to slowly bubble up
stronger convection in the afternoon. It appears that the main
larger scale convective event if there is one will likely wait
until evening when we finally saturate on a larger scale. However,
the storms we do have in the afternoon will likely be slow moving
and could produce a flash flood threat, just at a lower level than
we expect in the evening. See the long term and hydrology sections
below for more on the flood threat.

.LONG TERM...(Thursday night through Wednesday)
Issued at 359 PM MDT Wed Jun 29 2016

Thursday night...a weak westerly flow aloft will be over the cwa
with a broad ridge of high pressure stretching across the southern U.S.
A post frontal easterly upslope will continue at or below 700 mb
Thursday evening. The NAM12 soundings show the precipitable water
values increase from around 1.20 inches at 00Z to 1.3 inches at
03z. In addition...storm motions will be around 5 kts...with capes
by late aftn in the 1000-1500 j/kg range. Main concern at this
time is the increasing potential for flash flooding Thursday
evening. Focus for the strongest thunderstorm activity will be
along the Palmer Divide south and east of Denver if the NAM12
solution pans out. Overall will increase pops to likely in and
near the Front Range Foothills and Palmer Divide with the mention
of heavy rain the grids. Will probably need to address the
possibility of a Flash Flood Watch at some point but will let
mid/day shifts assess this potential with some incoming HRRR data.

Friday and Friday night...The upper ridge continues to stretch across
the southern U.S. with a weak upper trough slowly moving across the
state. The models show weak mid level qg ascent through Friday
evening then weak qg descent behind the trough axis after 06z.
Still high precipitable water values around 1.3 inches but better
storm motions. Storm motions progged to be west/northwesterly
winds speeds in the 15-20 kt range which will help to lessen the
flash flood threat some. Forecast CAPES around 1000 j/kg Friday
aftn. Due to the very high precipitable water values... the threat
of flash flooding will still be there but main concern will be the
burn areas and areas with soil already saturated from heavy rain
fm thursday night.

Saturday will be more of a transition day. The upper ridge will
start to rebuild but still some lingering low level moisture
around. Best chance for thunderstorms Saturday aftn and evening
may be over the higher terrain and far eastern plains. A drier
westerly flow aloft will be over the region Sunday through
Wednesday. A weak short wave trough will be over northern Nevada
on Monday while the ECMWF shows the trough over western CO and
could help kick of tstms over the cwa...best chance at this time
would be over the mountains but if the ECMWF is correct...then the
coverage will carry over into the plains. Too early to say at
this time. For now will stick with a warming trend for next week
with a slight chance of aftn/evening tstms each day.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 359 PM MDT Wed Jun 29 2016

VFR through tonight. Scattered thunderstorms will be around through
early evening with the main threat short periods of variable winds
gusting to 30 knots. There may be some low clouds early Thursday
morning with MVFR or possibly IFR conditions for a few hours. This
is fairly uncertain. More numerous showers and thunderstorms are
expected Thursday afternoon. Conditions will probably stay VFR
through 00z, though instrument approaches to KDEN may be needed as
ceilings begin to lower. More widespread lower conditions are
possible Thursday evening.

&&

.HYDROLOGY...
Issued at 143 PM MDT Wed Jun 29 2016

High capes...increasing precipitable water values of 1.2-1.3
inches and slow storm motions around 5 knots will elevate the
flash flood threat Thursday evening. At this time...the NAM12 is
targeting the Palmer Divide with the strongest thunderstorms. For
now will increase pops to likely for areas in and near the Front
Range Foothills and Palmer Divide with the mention of heavy rain.
Still too early to go with a Flash Flood Watch yet but later
shifts should have a better handle on a highlight with the
addition of HRRR data.

Precipitable water values remain quite high on Friday but storm
motions progged to be 15-20 kts. The highest threat for flash
flooding Friday aftn and evening will be in the burn scars and
over areas previously saturated by heavy rain from Thursday night.
Elsewhere...the flash flood threat should be slightly lower due
to the better storm motion.

.BOU Watches/Warnings/Advisories...
None
&&

SHORT TERM...Gimmestad
LONG TERM...Cooper
AVIATION...Gimmestad
Hazardous weather outlook, Jun 29, 10:55 AM MDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1055 AM MDT WED JUN 29 2016

COZ030>051-301700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1055 AM MDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND
FOOTHILLS EARLY THIS AFTERNOON...AND ACROSS THE PLAINS LATER IN
THE AFTERNOON. SOME OF THE STORMS ON THE PLAINS MAY BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS TO 60 MPH. THE BEST CHANCE
FOR SEVERE STORMS WILL BE ALONG AND EAST OF A LINE FROM LAST
CHANCE TO GREELEY.

FURTHER WEST OVER THE MOUNTAINS AND ADJACENT PLAINS...EXPECT
WEAKER STORMS WITH GUSTY WINDS UP TO 45 MPH...BRIEF RAIN AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL BRING COOLER TEMPERATURES AND A BETTER CHANCE
OF RAIN THURSDAY AND FRIDAY. HEAVY RAIN WILL BE POSSIBLE WITH THE
STORMS...ESPECIALLY LATE THURSDAY AFTERNOON AND EVENING AS THE
AIRMASS BECOMES INCREASINGLY MOIST. THE STORMS WILL BE NEARLY
STATIONARY WHICH WILL ELEVATE THE FLASH FLOOD THREAT. THE
STRONGER STORMS COULD PRODUCE RAINFALL RATES OF UP TO 3 INCHES PER
HOUR.

A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE STATE ON
FRIDAY AND FRIDAY NIGHT. THERE WILL BE ANOTHER GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE DAY. THE FLOW ALOFT WILL
IMPROVE WHICH WILL LESSEN THE POTENTIAL FOR FLASH FLOODING.

A WARMING AND DRYING TREND IS EXPECTED OVER THE FOURTH OF JULY
WEEKEND...WITH TEMPERATURES CLIMBING BACK TO NEAR 90.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE NORTHEAST PLAINS OF
COLORADO AFTER 2 PM.

GIMMESTAD/COOPER

In the hours before

Special weather statement, Jun 29, 3:20 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT WED JUN 29 2016

COZ042>044-292200-
CENTRAL AND SOUTH WELD COUNTY CO-MORGAN COUNTY CO-
NORTHEAST WELD COUNTY CO-
320 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD AND WEST
CENTRAL MORGAN COUNTIES UNTIL 400 PM MDT...

AT 318 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF BARNESVILLE TO NEAR
GALETON TO GREELEY...OR ALONG A LINE EXTENDING FROM 34 MILES
NORTHWEST OF FORT MORGAN TO 46 MILES SOUTH OF CHEYENNE TO 17 MILES
EAST OF FORT COLLINS. THESE STORMS HAVE FORMED ALONG A A STRONG
WIND GUST FRONT MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREELEY...EVANS...EATON...LA SALLE...KERSEY...GILCREST...WIGGINS...
ORCHARD...GILL...BARNESVILLE...LUCERNE...GALETON...
RIVERSIDE RESERVOIR AND MILTON RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4024 10400 4015 10475 4050 10482 4059 10424
TIME...MOT...LOC 2118Z 337DEG 20KT 4052 10435 4049 10456 4046 10477

BAKER
Special weather statement, Jun 29, 3:43 PM MDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
343 PM MDT WED JUN 29 2016

COZ042>044-292230-
CENTRAL AND SOUTH WELD COUNTY CO-MORGAN COUNTY CO-
NORTHEAST WELD COUNTY CO-
343 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WELD AND NORTHWESTERN
MORGAN COUNTIES UNTIL 430 PM MDT...

AT 341 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES SOUTH OF KEOTA TO 5 MILES NORTHWEST OF
RIVERSIDE RESERVOIR...OR ALONG A LINE EXTENDING FROM 46 MILES WEST OF
STERLING TO 22 MILES EAST OF GREELEY. MOVEMENT WAS SOUTHEAST AT 30
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GOODRICH...NEW RAYMER...RIVERSIDE RESERVOIR...ORCHARD...
JACKSON RESERVOIR AND KEOTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN STRONG AND GUSTY WINDS. SECURE LOOSE OBJECTS AND
MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR LAKES IN THE AREA...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE AS SOON AS POSSIBLE. REMEMBER...
LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER
IN A THUNDERSTORM.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 4066 10370 4022 10418 4047 10445 4075 10421
TIME...MOT...LOC 2141Z 295DEG 24KT 4064 10411 4039 10431

BAKER
Special weather statement, Jun 29, 4:56 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT WED JUN 29 2016

COZ044>046-049-292345-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-WASHINGTON COUNTY CO-
MORGAN COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
456 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...EASTERN
ARAPAHOE...NORTHEASTERN ELBERT...EASTERN MORGAN AND EASTERN ADAMS
COUNTIES UNTIL 545 PM MDT...

AT 455 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM PREWITT RESERVOIR TO 5 MILES SOUTHEAST OF
BYERS...OR ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST OF STERLING
TO 36 MILES NORTHWEST OF LIMON. MOVEMENT WAS SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AKRON...BRUSH...DEER TRAIL...HILLROSE...WOODROW...WOODLIN SCHOOL...
ADENA SCHOOL...LEADER...SHAMROCK...ADENA...TWELVE-MILE CORNER...
COTTONWOOD VALLEY...BYERS...MIDWAY...GARY...SNYDER...
LAST CHANCE AND PREWITT RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4048 10347 4043 10346 4044 10330 4036 10298
      3989 10328 3946 10383 3970 10430 4049 10352
TIME...MOT...LOC 2255Z 309DEG 15KT 4043 10335 3966 10414

BAKER
Local storm report, Jun 29, 5:11 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
511 PM MDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             5 W HOYT                40.02N 104.16W
06/29/2016  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0302 PM     TSTM WND DMG     4 NW GROVER             40.90N 104.28W
06/29/2016                   WELD               CO   TRAINED SPOTTER

            CORN CROP BLOWEN DOWN DUE TO STRONG WINDS

&&

NGUSACK
Special weather statement, Jun 29, 5:55 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
555 PM MDT WED JUN 29 2016

COZ040-041-045-046-300030-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
555 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARAPAHOE...NORTH CENTRAL
ELBERT AND SOUTH CENTRAL ADAMS COUNTIES UNTIL 630 PM MDT...

AT 550 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF KIOWA...OR 31 MILES SOUTHEAST OF DENVER...MOVING EAST
AT 10 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM HAS ALSO PRODUCED A LINE OF STRONG OUTFLOW WINDS IN
EXCESS OF 40 MPH EXTENDS ACROSS SOUTHWEST ARAPAHOE COUNTY. THIS LINE
OF STRONG WINDS WAS MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
EASTERN AURORA...BENNETT...MANILA VILLAGE...BYERS...WATKINS AND
STRASBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3970 10467 3992 10446 3979 10418 3957 10408
      3942 10444 3960 10457
TIME...MOT...LOC 2350Z 261DEG 11KT 3952 10444

BAKER
Special weather statement, Jun 29, 6:12 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
612 PM MDT WED JUN 29 2016

COZ046-049-300100-
WASHINGTON COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
612 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON...
NORTHEASTERN ELBERT AND NORTHEASTERN LINCOLN COUNTIES UNTIL 700 PM
MDT...

AT 609 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES SOUTH OF OTIS TO 9 MILES NORTH OF
LIMON...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF YUMA TO
31 MILES WEST OF FLAGLER. MOVEMENT WAS SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OTIS...ANTON...THURMAN...WOODLIN SCHOOL...ARICKAREE SCHOOL...
PLATNER...ELBA...LINDON AND LAST CHANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3982 10280 3957 10303 3957 10316 3942 10315
      3930 10326 3940 10393 3957 10377 3957 10371
      3963 10371 4022 10312 4014 10279
TIME...MOT...LOC 0009Z 301DEG 23KT 4005 10295 3939 10364

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:12 PM MDTSpecial Weather StatementBOUWashington48 min
Jun 29, 6:28 PM MDTSpecial Weather StatementBOULogan47 min
Jun 29, 6:34 PM MDTSevere Thunderstorm WarningBOULincoln41 min
Jun 29, 7:02 PM MDTSpecial Weather StatementBOULogan, Phillips, Sedgwick58 min
Jun 30, 2:13 PM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more10 hr
Jun 30, 2:27 PM MDTSevere Thunderstorm WarningBOUWeld19 min
Jun 30, 2:46 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jun 30, 3:20 PM MDTSevere Thunderstorm WarningBOUMorgan25 min
Jun 30, 3:25 PM MDTSevere Thunderstorm WarningBOUWeld35 min
Jun 30, 4:03 PM MDTAreal Flood AdvisoryBOUArapahoe117 min
Jun 30, 4:06 PM MDTSevere Thunderstorm WarningBOUMorgan39 min
Jun 30, 4:21 PM MDTAreal Flood AdvisoryBOUAdams3 hr
Jun 30, 5:04 PM MDTAreal Flood AdvisoryBOUWashington3 hr
Jun 30, 5:06 PM MDTSevere Thunderstorm WarningBOUWashington39 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.